Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 2

 
   

Variational Iteration Technique for Constructing Methods for Solving Nonlinear Equations

PP: 145-152
Author(s)
Muhammad Aslam Noor, Farooq Ahmed Shah,
Abstract
In this paper, we use the variational iteration technique to suggest some iterative methods for solving the nonlinear equations involving an auxiliary function. For appropriate and suitable choice of the auxiliary function,one can obtain a wide class of iterative methods for solving the nonlinear equations, which is a novel aspect of this technique. Convergence analysis of the proposed method is investigated. Several examples are given to illustrate the efficiency and implementation of the proposed new methods. Comparison with other methods is also given. These new methods can be considered as alternative to the developed methods. This technique can be used to suggest a wide class of new iterative methods for solving nonlinear equations.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved